# SDR AWXA200700853

- Difficulty date: June 28, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,343 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542644
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5979000, CORROSION ON AFT CARGO COMPARTMENT SHEAR CLIP, BS 1420, RBL 21, WL 156.80.  REPLACED AFT CARGO COMPARTMENT SHEAR CLIP, BS 1420, RBL 21, WL 156.80 IAW B757-200 SRM 51-40-02.
